# SDR AU510001846

- Difficulty date: December 9, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Boeing 737*
- Engine: Ge CFM56*
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Eec
- Part number: 2042M67P02
- Condition: Faulty
- Location: Nr 1 Engine
- Part time: 384 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE ELECTRONIC CONTROL (EEC) FAULTY.
